Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 71, NWS Tulsa, OK

May 8, 2008Osage County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 8, 2008, 12:15 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at May 8, 2008, 4:15 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
May 8, 2008, 12:15 AM CDT (05:15 UTC)
In effect from
May 8, 2008, 4:15 AM CDT
Expired
May 9, 2008, 8:27 AM CDT
In force
28 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Osage County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Sperry (SPEO2). The gauge peaked at 24.60 ft at May 8, 2008, 2:00 PM CDT.

actionminormoderate102005/0805/0905/10
Action stage
21 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 080515
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT THU MAY 08 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BIRD CREEK AT AVANT AFFECTING OSAGE COUNTY. 
  
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC113-081315-
/O.NEW.KTSA.FL.W.0070.080508T0516Z-080508T1930Z/
/AVTO2.1.ER.080508T0516Z.080508T1200Z.080508T1330Z.NO/
1215 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIRD CREEK AT AVANT.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 PM WEDNESDAY THE STAGE WAS 14.73 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BIRD CREEK AT AVANT IS EXPECTED TO RISE ABOVE FLOOD 
  STAGE BEFORE DAWN  AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING OF FARMLANDS WILL OCCUR ALONG
  THE FLOODPLAIN OF BIRD CREEK DOWNTREAM FROM AVANT.  

$$

OKC113-143-081315-
/O.NEW.KTSA.FL.W.0071.080508T0937Z-080509T2022Z/
/SPEO2.1.ER.080508T0937Z.080508T1800Z.080509T1422Z.NO/
1215 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIRD CREEK NEAR SPERRY.
* FROM EARLY THIS MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 1200 AM THURSDAY THE STAGE WAS 15.49 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 23.7 
  FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC147-081315-
/O.NEW.KTSA.FL.W.0072.080508T1728Z-080509T1000Z/
/RAMO2.1.ER.080508T1728Z.080509T0000Z.080509T0400Z.NO/
1215 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR RAMONA.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1100 PM WEDNESDAY THE STAGE WAS 17.93 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 26.4 FEET 
  BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-081314-
/O.NEW.KTSA.FL.W.0073.080508T1050Z-080509T0142Z/
/CVLO2.1.ER.080508T1050Z.080508T1200Z.080508T1942Z.NO/
1215 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* FROM EARLY THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1101 PM WEDNESDAY THE STAGE WAS 21.74 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 
  26.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
5 follow-up statements
000 
WGUS84 KTSA 080836
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT THU MAY 08 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK AT AVANT AFFECTING OSAGE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC113-080906-
/O.CAN.KTSA.FL.W.0070.000000T0000Z-080508T1930Z/
/AVTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
336 AM CDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIRD CREEK AT AVANT.
* AT  300 AM THURSDAY THE STAGE WAS 14.48 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BIRD CREEK AT AVANT CRESTED BELOW FLOOD STAGE AT 
  15.6 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.


$$

OKC113-143-081636-
/O.EXT.KTSA.FL.W.0071.080508T0915Z-080509T1549Z/
/SPEO2.1.ER.080508T0915Z.080509T0000Z.080509T0949Z.NO/
336 AM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR SPERRY.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  301 AM THURSDAY THE STAGE WAS 20.10 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 23.8 
  FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC147-081636-
/O.EXT.KTSA.FL.W.0072.080508T2100Z-080509T1230Z/
/RAMO2.1.ER.080508T2100Z.080509T0000Z.080509T0630Z.NO/
336 AM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* FROM THIS AFTERNOON TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM THURSDAY THE STAGE WAS 20.98 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 26.3 
  FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  BEFORE DAWN.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-081636-
/O.EXT.KTSA.FL.W.0073.080508T0834Z-080510T0349Z/
/CVLO2.1.ER.080508T0759Z.080509T0000Z.080509T2149Z.NO/
336 AM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  300 AM THURSDAY THE STAGE WAS 26.03 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 28.6 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$
000 
WGUS44 KTSA 081401
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT THU MAY 08 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC113-143-082201-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T2120Z/
/SPEO2.2.ER.080508T0855Z.080509T0600Z.080509T1520Z.NO/
901 AM CDT THU MAY 08 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BIRD CREEK NEAR SPERRY.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 23.38 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 
  24.1 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE
  LATE FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC143-082200-
/O.NEW.KTSA.FL.W.0074.080508T1602Z-080510T0000Z/
/OWSO2.1.ER.080508T1602Z.080509T0000Z.080509T1800Z.NO/
901 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  801 AM THURSDAY THE STAGE WAS 17.69 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 
  18.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY FRIDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK.
  56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD.

$$

OKC131-143-082200-
/O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1043Z/
/CVLO2.2.ER.080508T0759Z.080509T0600Z.080510T0443Z.NO/
901 AM CDT THU MAY 08 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  801 AM THURSDAY THE STAGE WAS 27.85 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 31.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE FRIDAY EVENING.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$

OKC101-082200-
/O.NEW.KTSA.FL.W.0075.080508T1401Z-080509T0843Z/
/MKGO2.1.ER.080508T1332Z.080508T1800Z.080509T0243Z.NO/
901 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 27.94 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.5 
  FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.  A 
  BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
000 
WGUS84 KTSA 081934
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU MAY 08 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC113-143-090334-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T1422Z/
/SPEO2.2.ER.080508T0855Z.080509T0000Z.080509T0822Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR SPERRY.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 24.39 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 
  24.9 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC143-090333-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-080509T1851Z/
/OWSO2.1.ER.080508T1515Z.080509T0600Z.080509T1251Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 18.31 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE RISING TO
  NEAR 19.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK.
  56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD.

$$

OKC147-090333-
/O.EXT.KTSA.FL.W.0072.000000T0000Z-080509T2030Z/
/RAMO2.1.ER.080508T1207Z.080509T0000Z.080509T1430Z.NO/
234 PM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 27.19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR
  27.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  FRIDAY MORNING.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-090333-
/O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1633Z/
/CVLO2.2.ER.080508T0759Z.080509T1200Z.080510T1033Z.NO/
234 PM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 28.43 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 30.7 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$

OKC115-090333-
/O.EXT.KTSA.FL.W.0067.000000T0000Z-080511T0927Z/
/COMO2.2.ER.080508T0414Z.080509T1200Z.080511T0327Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 19.33 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 20.3 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE SATURDAY EVENING.
* IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  SOME ROADS WITHIN RIVERVIEW PARK WILL BE FLOODED INCLUDING STATE 
  HIGHWAY 125 NEAR THE FAIRGROUNDS.

$$

OKC115-090333-
/O.EXT.KTSA.FL.W.0068.000000T0000Z-080510T0542Z/
/QUAO2.2.ER.080508T0802Z.080509T0000Z.080509T2342Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 22.77 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO 
  NEAR 24.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM 
  THE GAGE SITE WILL EXPERIENCE MODERATE FLOODING.

$$

OKC101-090333-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-080509T0800Z/
/MKGO2.1.ER.080508T1330Z.080508T1845Z.080509T0200Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 28.43 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.  A 
  BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
000 
WGUS84 KTSA 090112
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT THU MAY 08 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
OKC113-143-090912-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T1843Z/
/SPEO2.2.ER.080508T0855Z.080508T1830Z.080509T1243Z.NO/
812 PM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BIRD CREEK NEAR SPERRY.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 24.15 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC143-090912-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-080509T1724Z/
/OWSO2.1.ER.080508T1515Z.080509T0600Z.080509T1124Z.NO/
812 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  600 PM THURSDAY THE STAGE WAS 18.53 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE RISING TO
  NEAR 18.9 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK.
  56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD.

$$
000 
WGUS84 KTSA 091327
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 AM CDT FRI MAY 09 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-092127-
/O.EXT.KTSA.FL.W.0072.000000T0000Z-080510T0248Z/
/RAMO2.1.ER.080508T1207Z.080509T1200Z.080509T2048Z.NO/
827 AM CDT FRI MAY 09 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS 27.77 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-092126-
/O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1440Z/
/CVLO2.2.ER.080508T0759Z.080509T1800Z.080510T0840Z.NO/
827 AM CDT FRI MAY 09 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS 28.54 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 29.2 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$

OKC113-143-091357-
/O.CAN.KTSA.FL.W.0071.000000T0000Z-080509T1843Z/
/SPEO2.2.ER.080508T0855Z.080508T1830Z.080509T1225Z.NO/
827 AM CDT FRI MAY 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIRD CREEK NEAR SPERRY.
* AT  800 AM FRIDAY THE STAGE WAS 20.62 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

OKC143-092126-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-080510T0037Z/
/OWSO2.1.ER.080508T1515Z.080508T2300Z.080509T1837Z.NO/
827 AM CDT FRI MAY 09 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  600 AM FRIDAY THE STAGE WAS 17.93 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* IMPACT...AT 18.0 FEET...MINOR FLOODING WILL OCCUR AT MOHAWK PARK AND
  ALONG 56TH STREET NORTH NEAR MINGO ROAD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 7, 8:58 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 7, 8:58 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT WED MAY 7 2008

.DISCUSSION...
SEVERE LINEAR MCS CONTINUES TO RAPIDLY PUSH ACROSS FAR NE OKLAHOMA
AND INTO NW ARKANSAS AT PRESENT. LOW LEVEL SHEAR CONTINUES TO
SUPPORT SOME THREAT OF TORNADOES ALONG WITH DAMAGING WINDS. HAVE
CLEARED MUCH OF TORNADO WATCH 275 BEHIND THE LINE OF STORMS... AND
HAVE REDUCED POPS AND OVERALL THUNDER PROBABILITY IN THAT AREA AS
WELL. AREAS OF RAIN AND ISOLD THUNDER LIKELY TO CONTINUE FOR A FEW
MORE HOURS IN DEFORMATION AREA ON NW SIDE OF UPPER LOW KEEPING
HEAVY RAIN CHANCES GOING TO THE NW OF TULSA AREA UNTIL SOMETIME
AFTER 06Z. HAVE ALSO NOTED GUSTY NW WINDS NEAR THE PRIMARY MID
LEVEL CIRCULATION WITH GUSTS 30-35 ACROSS NORTHERN OSAGE CO. WILL
ALSO DROP OVERNIGHT LOWS A FEW DEGREES AS AREAS IN WAKE OF MCS
HAVE SEEN TEMPS DROP INTO MID-UPPER 50S...DO NOT EXPECT THEM TO
DROP A WHOLE LOT MORE HOWEVER.

ANOTHER SET OF UPDATED PRODUCTS WILL BE ISSUED BETWEEN 930 AND 10
PM...WILL LIKELY BE ABLE TO DROP A FEW MORE COUNTIES FROM TORNADO
WATCH AT THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  77  58  79 /  90  10  30  20
FSM   59  77  58  83 /  90  10  10  10
MLC   58  78  59  83 /  20  10  10  10
BVO   56  76  54  78 / 100  10  40  20
FYV   58  73  51  76 / 100  20  20  20
BYV   58  72  52  74 / 100  20  10  20
MKO   59  77  57  80 /  70  10  20  10
MIO   56  74  55  74 / 100  20  40  20
F10   58  77  57  80 /  20  10  20  10
HHW   60  81  60  86 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ062-OKZ063.

AR...NONE.
&&

SHORT TERM...15
LONG TERM....14
Hazardous weather outlook, May 7, 11:10 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT WED MAY 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1109 PM CDT WED MAY 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING DUE TO PREVIOUS HEAVY RAINS.

DISCUSSION...
WIDESPREAD HEAVY RAINS HAVE FALLEN ACROSS PORTIONS OF NORTHEAST
OKLAHOMA...AND WHILE ONLY SCATTERED LIGHT RAIN CONTINUES...THE
RISK FOR FLASH FLOODING WILL CONTINUE AS WATER LEVELS RECEDE.
MOTORISTS SHOULD NOT CROSS WATER COVERED ROADWAYS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL REMAIN IN OUR AREA THE NEXT FEW DAYS
KEEPING THUNDERSTORMS IN THE FORECAST. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR
SATURDAY NIGHT...IF SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE
SYSTEM. ANOTHER FRONT WILL MOVE THROUGH THE AREA TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 7:25 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAY 7 2008

OKZ049-053-080100-
CHOCTAW OK-PUSHMATAHA OK-
725 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF FALLON...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...SAWYER...FORT
TOWSON...SWINK...MESSER...SOBOL...FALLON...SPEER...APPLE...CORINNE...
RATTAN AND OLETA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3414 9558 3442 9504 3425 9503 3423 9505
      3422 9512 3416 9513 3415 9514 3399 9514
      3391 9546
TIME...MOT...LOC 0025Z 243DEG 66KT 3405 9539
Local storm report, May 7, 7:54 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     BROKEN ARROW            36.05N 95.79W
05/07/2008                   TULSA              OK   BROADCAST MEDIA

            POWER POLES BROKEN AND TREE DAMAGE NEAR RHEMA BIBLE
            COLLEGE.

&&

SAA
Local storm report, May 7, 8:05 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     PANAMA                  35.17N 94.67W
05/07/2008  E60 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

SAA
Local storm report, May 7, 8:20 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     2 W TAHLEQUAH           35.92N 95.01W
05/07/2008  M60 MPH          CHEROKEE           OK   AMATEUR RADIO

&&

SAA
Local storm report, May 7, 8:39 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             OAKS                    36.17N 94.85W
05/07/2008  E0.75 INCH       CHEROKEE           OK   AMATEUR RADIO

0834 PM     TSTM WND GST     1 N OAKS                36.18N 94.85W
05/07/2008  E60.00 MPH       DELAWARE           OK   AMATEUR RADIO

&&

SAA
Local storm report, May 7, 8:53 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND GST     WESTVILLE               35.99N 94.57W
05/07/2008  M60 MPH          ADAIR              OK   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner59 min
May 7, 7:12 PM CDTAreal Flood AdvisoryTSACraig, Creek, Okmulgee, Rogers, Tulsa, Wagoner37 days
May 7, 7:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 7, 7:25 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner65 min
May 7, 7:29 PM CDTFlash Flood WarningTSANowata, Rogers, Washington6 hr
May 7, 7:43 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah47 min
May 7, 7:51 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers6 hr
May 7, 7:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more64 min
May 7, 8:01 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 7, 8:10 PM CDTTornado WarningTSACraig, Delaware, Mayes, Rogers65 min
May 7, 8:28 PM CDTTornado WarningTSASequoyah32 min
May 7, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair52 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage3 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAWashington44 hr
May 8, 12:15 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 8, 9:01 AM CDTRiver Flood WarningTSATulsa35 hr
May 8, 9:01 AM CDTRiver Flood WarningTSAMuskogee11 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.